Vol. 302, No. 2, 2019

Download this article
Download this article For screen
For printing
Recent Issues
Vol. 302: 1  2
Vol. 301: 1  2
Vol. 300: 1  2
Vol. 299: 1  2
Vol. 298: 1  2
Vol. 297: 1  2
Vol. 296: 1  2
Vol. 295: 1  2
Online Archive
Volume:
Issue:
     
The Journal
Editorial Board
Subscriptions
Officers
Special Issues
Submission Guidelines
Submission Form
Contacts
ISSN: 1945-5844 (e-only)
ISSN: 0030-8730 (print)
Author Index
To Appear
 
Other MSP Journals
Exceptional sequences and spherical modules for the Auslander algebra of $\boldsymbol k[x]/(x^t)$

Lutz Hille and David Ploog

Vol. 302 (2019), No. 2, 599–625
Abstract

We classify spherical modules and full exceptional sequences of modules over the Auslander algebra of k[x](xt). We categorify the left and right symmetric group actions on these exceptional sequences to two braid group actions: of spherical twists along simple modules, and of right mutations. In particular, every such exceptional sequence is obtained by spherical twists from a standard sequence, and likewise for right mutations.

Keywords
Auslander algebra, full exceptional sequence, exceptional module, spherical module
Mathematical Subject Classification 2010
Primary: 16D90
Secondary: 16G20, 16S38, 18E30
Milestones
Received: 23 September 2017
Revised: 1 October 2018
Accepted: 4 December 2018
Published: 27 November 2019
Authors
Lutz Hille
Mathematisches Institut
Universität Münster
Münster
Germany
David Ploog
Freie Universität Berlin
Berlin
Germany